# SDR SWAA2014070129538

- Difficulty date: June 28, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 38,896 hours, 26,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Part number: 7940965
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CTR AISLE EMER LIGHT MOUNT BRACKET BROKEN.  SECURED LIGHT IAW MM.
